This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Reply to Letter to the Editor “Clinical Manifestations of Dystonia and Dyskinesia After SSRI Administration”

Raphael J. Leo, M.D.

Published: September 15, 1997

Article Abstract

Letter to the Editor

Sir: I recently reviewed 71 cases of new-onset extrapyramidal symptoms (EPS), including akathisia, associated with SSRI use. Nearly 58% of affected patients were administered medications in addition to the SSRI. In several of these, the coadministered drug was capable of producing EPS.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 58

Quick Links: Movement Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...